Noncommutative köthe duality

Peter G. Dodds, Theresa K.Y. Dodds, Ben De Pagter

    Research output: Contribution to journalArticlepeer-review

    150 Citations (Scopus)

    Abstract

    Using techniques drawn from the classical theory of rearrangement invariant Banach function spaces we develop a duality theory in the sense of Köthe for symmetric Banach spaces of measurable operators affiliated with a semifinite von Neumann algebra equipped with a distinguished trace. A principal result of the paper is the identification of the Köthe dual of a given Banach space of measurable operators in terms of normality.

    Original languageEnglish
    Pages (from-to)717-750
    Number of pages34
    JournalTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
    Volume339
    Issue number2
    DOIs
    Publication statusPublished - Oct 1993

    Keywords

    • Köthe duality
    • Measurable operators
    • Normality
    • Rearrangement invariant Banach function spaces

    Fingerprint

    Dive into the research topics of 'Noncommutative köthe duality'. Together they form a unique fingerprint.

    Cite this